Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headache, panic attack, pain in hands, dizziness after drinking heavily. Symptoms persisting the next day

hi i went to weymouth saturday for my hen night i was on soft drinks all night as i dont drink! i woke up sunday morning with the most painfull headache and shootiing pains sicknessi had a panic attack, pains in my hands,dizyness,shakes and cold altho i was told i was hot! and spaced out i dont no if my drink has bin spiked its now monday and im still the same!?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Most soft drinks contain high doses of caffeine. It appears you took a huge amount of caffeine that night and now are suffering from caffeine withdrawal symptoms like headache, muscle pain, dizziness, irritability etc. These symptoms are likely to improve in a few days. So please do not worry. Just take lots of water and keep away from caffeine.

Hope this has been of help. Best wishes.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor